MAUDE Adverse Event Report: STRYKER GMBH APEX PIN BOLT HOFFMANN LRF FOR PIN Ø3-4-5-6MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH APEX PIN BOLT HOFFMANN LRF FOR PIN Ø3-4-5-6MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4933-1-022
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported, apex pin bolt broke.
 
Event or Problem Description
It was reported, apex pin bolt broke.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition is unknown.

Brand Name
APEX PIN BOLT HOFFMANN LRF FOR PIN Ø3-4-5-6MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9530092
Report Number0008031020-2019-02517
Device Sequence Number2282833
Product Code KTT
UDI-Device Identifier07613252610335
UDI-Public07613252610335
Combination Product (Y/N)N
PMA/510(K) Number
K113327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4933-1-022
Device Catalogue Number49331022
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date12/30/2019
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1